# SDR ASOA201908153048

- Difficulty date: August 15, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 14568000432
- Part serial: 356
- Condition: Worn
- Location: Rt Wing
- Part time: 39,814 hours, 31,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT INBOARD FLAP TRAILING EDGE WORN THROUGH. MAINTENANCE REPAIRED RIGHT INBOARD FLAP TRAILING EDGE IAW SRM 57-52-00 STEP 6 (E).
